EconPapers    
Economics at your fingertips  
 

The consistency of British balance of payments policies: Dietrich K. Fausten, (Macmillan, London, 1975) pp. xi+210

Richard E. Caves

Journal of International Economics, 1977, vol. 7, issue 3, 313-316

Date: 1977
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(77)90047-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:7:y:1977:i:3:p:313-316

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:7:y:1977:i:3:p:313-316